avag90, Your help is in a little bottle or tube called personal lubricant.
Unless you have an infection or an STD, nothing is wrong. Your arousal differs throughout your life and throughout your cycle. Some women can dry up like you. Others can develop so much fluid that it becomes difficult to get enough friction for sex and orgasms. And next year (or next month) it might change for you again.
Make sure you are not dehydrated and do not use recreational drugs, things like alcohol.
It actually could be the Adderoll, I take Vyanse for ADHD and I've been having the same problem for a while now. I mean I am very attracted to my boyfriend but I have trouble staying wet and "in the mood", I also feel like I'm constantly thinking about every move I make instead of just letting it happen. I would suggest not taking your Adderoll one day (maybe your day off so you don't have to concentrate as much!) and see if that has any effect. You could also even try having sex in the morning before you take your medicine.. A shot in the dark I know. I think I'm going to try this and we can compare results?!
Relaxing will certainly help, but maybe you want to try an arousal gel? There are several different kinds out there, one that really works for getting and staying wet is Galaxis. You can get it on amazon or ebay.